# SDR FDEA201711283317

- Difficulty date: November 28, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 45,750 hours, 18,792 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 35043
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA CORROSION LBL8 SEAT TACK FORWARD FLANGE, UPPER SURFACE AT NUT PLATE RIVETS APPROX STA 370.  REMOVED CORR LBL8 APPROX  STA. 370 SEAT TRACK IAW B757 SRM 51-10-02. 100% MATERIAL   LOSS OUT OF LIMITS IAW B757 SRM 53-00-52. REMOVED SEAT TRACK IAW B757 SRM 51-40-02.   FABRICATED NEW SEAT TRACK IAW B757 SRM 51-40-05 AND INSTALLED NEW SEAT TRACK IAW   B757 SRM 51-40-02
